# SDR KCSA202405171059

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N766CK
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 63,819 hours, 12,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1000 Lbl11
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1000 FRONT SPAR INTERCOSTAL LUG FITTING AT LBL 11.33 CRACKED
